# SDR QXEA0003356

- Difficulty date: December 26, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 29,257 hours, 35,580 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408BVL2
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-UNEXPAINED ODOR IN COCKPIT AND GALLEY. FLIGHT ATTENDANT ADVISED THAT ODOR STRONGER NEAR AVIONICS AREA NEXT TO MAIN CABIN DOOR. FOUND CAPTAIN AND FIRST OFFICER'S RED FLOODLIGHT BALLAST BURNED. REPLACED BALLAST. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
